Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Decomposition theorems for vector measures


Author: James K. Brooks
Journal: Proc. Amer. Math. Soc. 21 (1969), 27-29
MSC: Primary 28.50
DOI: https://doi.org/10.1090/S0002-9939-1969-0237743-1
MathSciNet review: 0237743
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. G. Bartle, N. Dunford and J. Schwartz, Weak compactness and vector measures, Canad. J. Math. 7 (1955), 289-305. MR 0070050 (16:1123c)
  • [2] N. Dinculeanu, Linear operations on spaces of totally measurable functions, Rev. Roumaine Math. Pures Appl. 10 (1965), 1493-1524. MR 0206688 (34:6506)
  • [3] -, Vector measures, Pergamon Press, New York, 1967. MR 0206190 (34:6011b)
  • [4] N. Dunford and J. Schwartz, Linear operators, Part I: General theory, Interscience, New York, 1958. MR 1009162 (90g:47001a)
  • [5] G. Gould, Integration over vector-valued measures, Proc. London Math. Soc. 15 (1965), 193-225. MR 0174694 (30:4894)
  • [6] C. E. Rickart, Decomposition of additive set functions, Duke Math. J. 10 (1943), 653-665. MR 0009977 (5:232c)
  • [7] K. Yosida and E. Hewitt, Finitely additive measures, Trans. Amer. Math. Soc. 72 (1952), 46-66. MR 0045194 (13:543b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.50

Retrieve articles in all journals with MSC: 28.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0237743-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society